Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 174, NWS Dodge City, KS

July 23, 2011Haskell County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 23, 2011, 5:37 PM CDT for Haskell County, Seward County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 5:37 PM CDT (22:37 UTC)
Expired
Jul 23, 2011, 6:15 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Haskell County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:55 PM CDTTSTM WND GST 584 Sse Sublette, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1988 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS53 KDDC 232237
SVRDDC
KSC081-175-232315-
/O.NEW.KDDC.SV.W.0174.110723T2237Z-110723T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HASKELL COUNTY IN SOUTHWEST KANSAS...
  NORTHERN SEWARD COUNTY IN SOUTHWEST KANSAS...

* UNTIL 615 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTH OF SUBLETTE...AND
  MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SATANTA...
  SUBLETTE...
  TICE...
  MAINLY RURAL AREAS OF NORTHERN SEWARD AND SOUTHERN HASKELL
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3764 10108 3761 10066 3728 10067 3729 10105
TIME...MOT...LOC 2237Z 190DEG 13KT 3736 10085
WIND...HAIL 60MPH <.50IN

$$

18
2 follow-up statements
976 
WWUS53 KDDC 232250
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
550 PM CDT SAT JUL 23 2011

KSC081-175-232315-
/O.CON.KDDC.SV.W.0174.000000T0000Z-110723T2315Z/
SEWARD KS-HASKELL KS-
550 PM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HASKELL AND NORTHERN SEWARD COUNTIES UNTIL 615 PM CDT...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF SUBLETTE...AND
MOVING NORTH AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  SATANTA...
  SUBLETTE...
  TICE...
  MAINLY RURAL AREAS OF NORTHERN SEWARD AND SOUTHERN HASKELL
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3764 10108 3761 10066 3728 10067 3729 10105
TIME...MOT...LOC 2250Z 190DEG 13KT 3741 10084
WIND...HAIL 60MPH 0.75IN

$$

18
822 
WWUS53 KDDC 232311
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SAT JUL 23 2011

KSC081-175-232321-
/O.EXP.KDDC.SV.W.0174.000000T0000Z-110723T2315Z/
SEWARD KS-HASKELL KS-
611 PM CDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HASKELL AND NORTHERN
SEWARD COUNTIES WILL EXPIRE AT 615 PM CDT/515 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 3764 10108 3761 10066 3728 10067 3729 10105
TIME...MOT...LOC 2311Z 190DEG 13KT 3748 10082

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:00 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 23, 4:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT SAT JUL 23 2011

.DISCUSSION...

DAYS 1-2...

A SHORTWAVE TROUGH PASSING ACROSS SOUTHERN CANADA AND THE ADJACENT
NORTHERN PLAINS WAS PUSHING A COLD FRONT INTO SOUTHERN NEBRASKA
THIS AFTERNOON. AN UPPER-LEVEL RIDGE WAS STILL IN PLACE FROM
KANSAS SOUTHWARD. A SECONDARY BAROCLINIC ZONE HAS DEVELOPED SOUTH
OF THE FRONT AND EXTENDED FROM SOUTHEASTERN COLORADO TOWARD SCOTT CITY
AND HAYS. UPPER-LEVEL TEMPERATURES ACROSS SOUTHWESTERN KANSAS WERE
EXTREMELY WARM WITH -6C, -14C AND -29C RESPECTIVELY AT 500, 400
AND 300MB. THESE TEMPERATURES, ESPECIALLY AT AND ABOVE 400MB, ARE
ARE ABOUT AS WARM AS YOU WILL EVER SEE FOR THIS AREA. IN
ADDITION, VERTICAL WIND SHEAR WAS EXTREMELY WEAK. A FEW PULSE-TYPE
SHOWERS AND THUNDERSTORMS HAD DEVELOPED ALREADY BY 3 PM FROM DODGE CITY
SOUTHWARD TO THE OKLAHOMA STATE LINE WHERE CAPPING WAS MINIMAL.
SOUTH OF THE POLAR JET, ANOTHER WEAK JETLET (EITHER A SUBTROPICAL
JET OR WEAK SOUTHERN BRANCH JET) WAS POSITIONED FROM NORTHEAST
COLORADO INTO EASTERN NEBRASKA. GIVEN THE 30-35KT UPPER-LEVEL
WINDS IN THE RIGHT ENTRANCE REGION OF THE JETLET, SOME STORM
ORGANIZATION IS POSSIBLE TONIGHT AND LOCALIZED 1 TO 2 INCH RAIN
AMOUNTS CANNOT BE RULED OUT. EACH RUN OF THE NAM IS BULLISH ON
THUNDERSTORM DEVELOPMENT ALONG THE AFOREMENTIONED SOUTHERN
BOUNDARY THIS AFTERNOON AND TONIGHT. THE NAM EVEN DEVELOPS THIS
ACTIVITY AS FAR SOUTH AS DODGE CITY. THE PREVIOUS FORECAST
ALREADY HAD 30-40 POPS FOR THE NORTHERN PART OF OUR FORECAST AREA
AND THESE WERE JUST TWEAKED A BIT HIGHER IN FAR WESTERN KANSAS.

BY SUNDAY, AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION WILL BE
POSITIONED SOMEWHERE ACROSS THE FORECAST AREA AND MOST LIKELY
CLOSE TO DODGE CITY. WITH DAYTIME HEATING AND MINIMAL CAPPING,
THUNDERSTORMS SHOULD DEVELOP BY 19Z. JUST LIKE TODAY, THESE
STORMS WILL BE PULSE TYPE FOR THE MOST PART. BUT ONCE AGAIN, SOME
STORM ORGANIZATION IS POSSIBLE GIVEN THAT OUR FORECAST AREA WILL
STILL BE IN THE RIGHT ENTRANCE REGION OF THE AFOREMENTIONED
JETLET. HIGH TEMPERATURES MAY OCCUR EARLIER IN THE DAY DUE TO THE
EXPECTED AFTERNOON THUNDERSTORMS. WE STILL COULD SEE NEAR 100F
TEMPERATURES IN DODGE CITY DEPENDING ON THE EXACT LOCATION OF THE
BOUNDARY. BUT HIGHS SHOULD REACH TO NEAR 105 IN OUR FAR SOUTHEAST.

BY MONDAY, THE EFFECTIVE FRONTAL BOUNDARY SHOULD BE IN FAR
SOUTHERN KANSAS OR PERHAPS EVEN IN NORTHERN OKLAHOMA IN THE MEAN
UPPER-LEVEL RIDGE POSITION. THIS FRONT WILL UNDERGO FRONTOLYSIS BY
LATER MONDAY AND INTO MONDAY NIGHT. ANY STORMS MONDAY WILL
PROBABLY BE NEAR THE OKLAHOMA STATE LINE. WITH A SLIGHT UPSLOPE
COMPONENT ON THE "COOL" SIDE OF THE FRONT, TEMPERATURES MAY
STRUGGLE TO REACH 99 OR 100F. EXACTLY HOW WARM WE GET MONDAY MAY
DEPEND ON HOW MUCH RAIN FALLS OVER OUR FORECAST AREA THROUGH
SUNDAY.

DAYS 3-7...

AS TUESDAY COMES AROUND, THE UPPER HIGH PRESSURE WILL BE BUILDING
BACK FROM THE EAST INTO OUR CWA.  THIS WILL RETURN MAX TEMPERATURES
TO THE ELEVATED 101-107F RANGE FOR TUESDAY AND WEDNESDAY.  ON
THURSDAY, THERE IS A TROUGH COMING INTO OUR NORTHWEST AND A WEAK
COLD FRONT MAY SLIDE INTO THE TROUGH THURSDAY NIGHT.  THIS WOULD
BRING AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS TO MOST OF THE
REGION THURSDAY NIGHT, AND MAYBE JUST A LITTLE BETTER CHANCE ON
FRIDAY AS THE FRONT STALLS AND SOUTHERLY LOW LEVEL FLOW CONVERGES
ALONG THE FRONTAL BOUNDARY.  WILL STAY WITH THE 30 POPS FOR NOW  ON
FRIDAY AFTERNOON, MAINLY IN OUR NORTHERN CWA.  QPF COULD BE MORE
THAN CURRENTLY FORECAST, AS THE GFS MODEL IS SUGGESTING AN INCH IN
OUR NORTHWEST, BUT HAVE STAYED ON THE LOWER END OF QPF VALUES.  WE
HAVE NOT HAD MUCH RAIN ANYWHERE LATELY, AND WITH THE HOT REGIME SET
UP, DO NOT THINK WE WILL GET ANY WIDESPREAD SIGNIFICANT RAINFALL
AMOUNTS. THE MAX TEMPS MAY SAG JUST A LITTLE FRIDAY GIVEN THE
PRECIP CHANCES AND THE FRONT STRADDLING OUR CWA NORTHEAST TO
SOUTHWEST. WILL KEEP SMALL CHANCES GOING INTO SATURDAY MORNING IN
CASE THE FRONT EXITS SLOWLY TO THE NORTH. POPS WERE LOWERED TO LESS
THAN SLIGHT CHANCES SATURDAY AND BEYOND (DAYS 8-10). THE
AFOREMENTIONED FRONT WILL HAVE MOVED NORTHWARD AWAY FROM OUR CWA
BY SATURDAY AFTERNOON.

I DID BUMP TEMPERATURES UP FOR TUESDAY, WEDNESDAY AND THEN AGAIN
FOR SATURDAY. THE GFS/ECMWF MODELS BOTH SHOW THE MONSTER HIGH
PRESSURE ALOFT WILL SLIDE A LITTLE EAST WEDNESDAY INTO THURSDAY,
BRINGING THE CHANCE FOR A TROUGH TO SLIDE INTO WESTERN KANSAS
THURSDAY NIGHT AND FRIDAY. THEN THE UPPER HIGH BUILDS RIGHT BACK
IN FROM THE EAST SATURDAY, WITH THE ECMWF MODEL SHOWING A 597DAM
HIGH OVER SOUTH CENTRAL KANSAS BY 12Z SUNDAY.

LOOKING BEYOND DAY 7 (SATURDAY), THE EXTENDED MODELS DEPICT US
GOING INTO A HOT REGIME AGAIN, WITH THE GFS SHOWING A 596 HIGH OVER
ENID, OK MONDAY AND THE ECMWF MODEL SHOWING A 598 HIGH PRESSURE
CENTER OVER MISSOURI MONDAY. THE HEAT WILL PERSIST...LONGER THAN
MOST PEOPLE WANT.

&&

.AVIATION...

FOR THE MOST PART, CONDITIONS SHOULD BE VFR THROUGH 24 HOURS.
CUMULUS CLOUDS WERE ALREADY POPPING ACROSS THE SOUTHEAST PART OF OUR
FORECAST AREA, AND WILL LIKELY SPREAD NORTH THROUGH THE AFTERNOON.
SKC CONDITIONS WILL BECOME SCT050-060 AND POSSIBLY BKN050CB FOR
DURING THE 22-02Z TIME FRAME.  ALSO, AN ISOLATED THUNDERSTORM IS
POSSIBLE MAINLY AT THE DDC TAF SITE DURING THE SAME TIME FRAME.
GUSTY SOUTH TO SOUTHEAST WINDS AT 10G20KTS WILL BECOME MORE
SOUTHEAST AFTER DARK, AND RUN AROUND 10KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  75  99  72 101 /  40  40  20  10
GCK  72  97  70  99 /  50  30  20  10
EHA  71  97  69  98 /  40  30  20  20
LBL  74 100  70 101 /  30  30  20  20
HYS  75  97  72  97 /  40  20  20  10
P28  79 106  75 104 /  20  30  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ031-
046-065-066-081-090.

&&

FN24/12/12
Hazardous weather outlook, Jul 23, 3:57 AM CDT, 13 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
357 AM CDT SAT JUL 23 2011

KSZ030-031-043>046-061>066-074>081-084>090-240900-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
357 AM CDT SAT JUL 23 2011 /257 AM MDT SAT JUL 23 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY FROM ELLIS TO PAWNEE AND
FROM STAFFORD TO BARBER COUNTIES. SEE WEATHER MESSAGE FOR SPECIFIC
DETAILS.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND OVERNIGHT. THE BETTER CHANCE FOR THIS THUNDERSTORM ACTIVITY WILL
BE NORTHWEST OF A LINE FROM ELKHART TO JOHNSON CITY. ANY THUNDERSTORM
WHICH DOES DEVELOP LATE TODAY OR EARLY TONIGHT WILL BE CAPABLE OF PRODUCING
WIND GUSTS UP TO 50 MPH. ISOLATED WIND GUSTS IN EXCESS OF 60 MPH ALSO
CANNOT BE COMPLETELY RULED OUT BETWEEN 6 AND 11 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING. A FEW STORMS
WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND HAIL THE
SIZE OF NICKELS.

THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY EVENINGS ACROSS
MUCH OF THE REGION. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY...SPOTTERS ARE
ENCOURAGED TO REPORT SEVERE WEATHER EVENTS TO THE SHERIFFS OFFICES
WHO WILL THEN RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18/36

In the hours before

Special weather statement, Jul 23, 4:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
435 PM CDT SAT JUL 23 2011

KSZ088-232215-
CLARK-
435 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ACRES...MOVING NORTH AT 5 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED NEAR CLARK STATE LAKE...MOVING NORTH
AT 10 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH BOTH OF THESE STORMS.

LAT...LON 3745 10007 3745 9957 3701 9956 3702 10007
TIME...MOT...LOC 2134Z 200DEG 4KT 3712 9989

18
Special weather statement, Jul 23, 4:41 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CDT SAT JUL 23 2011

KSZ089-090-232230-
BARBER-COMANCHE-
441 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND COMANCHE COUNTIES...

AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF HAZELTON TO 7 MILES WEST OF BUTTERMILK...MOVING
NORTHEAST AT 15 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3736 9953 3738 9899 3746 9846 3739 9846
      3738 9834 3700 9834 3699 9952
TIME...MOT...LOC 2141Z 219DEG 15KT 3714 9850 3709 9946

18
Special weather statement, Jul 23, 5:31 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
531 PM CDT SAT JUL 23 2011

KSZ088-089-232315-
CLARK-COMANCHE-
531 PM CDT SAT JUL 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND EASTERN CLARK
COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PROTECTION...MOVING NORTHEAST AT
20 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3702 9974 3738 9982 3736 9903 3699 9930
      3699 9954
TIME...MOT...LOC 2231Z 211DEG 18KT 3711 9953

18
Local storm report, Jul 23, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     4 N PRESTON             37.82N 98.56W
07/23/2011                   PRATT              KS   EMERGENCY MNGR

            AT NE 90TH STREET AND 120TH AVE A POWER POLE WAS REPORTED
            BEING SNAPPED ALONG WITH DAMAGE TO AN OUTBUILDING.

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:03 PM CDTSpecial Weather StatementDDCMorton42 min
Jul 22, 9:09 PM CDTSpecial Weather StatementDDCFord51 min
Jul 22, 9:17 PM CDTSevere Thunderstorm WarningDDCFord43 min
Jul 22, 9:37 PM CDTSpecial Weather StatementDDCSeward53 min
Jul 22, 9:44 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens35 min
Jul 23, 4:35 PM CDTSpecial Weather StatementDDCClark40 min
Jul 23, 4:41 PM CDTSpecial Weather StatementDDCBarber, Comanche49 min
Jul 23, 5:20 PM CDTSevere Thunderstorm WarningDDCPratt40 min
Jul 23, 5:25 PM CDTSevere Thunderstorm WarningDDCBarber35 min
Jul 23, 5:31 PM CDTSpecial Weather StatementDDCComanche44 min
Jul 23, 5:41 PM CDTSpecial Weather StatementDDCSeward49 min
Jul 23, 5:56 PM CDTSpecial Weather StatementDDCBarber49 min
Jul 23, 6:37 PM CDTSpecial Weather StatementDDCBarber38 min
Jul 23, 6:40 PM CDTSpecial Weather StatementDDCEllis50 min
Jul 23, 6:45 PM CDTSpecial Weather StatementDDCGrant45 min
Jul 23, 6:48 PM CDTSevere Thunderstorm WarningDDCEllis, Rush42 min
Jul 23, 6:52 PM CDTSpecial Weather StatementDDCMeade, Seward38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.